General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2017, Volume 208, Number 1, Pages 65–79 (Mi msb8449)  

This article is cited in 10 scientific papers (total in 10 papers)

Korobov polynomials of the first kind

D. V. Dolgyab, D. S. Kimc, T. Kimd

a School of Natural Sciences, Far Eastern Federal University, Vladivostok
b Hanrimwon, Kwangwoon University, Seoul, Republic of Korea
c Department of Mathematics, Sogang University, Seoul, Republic of Korea
d Department of Mathematics, Kwangwoon University, Seoul, Republic of Korea

Abstract: In this paper, we study Korobov polynomials of the first kind from the viewpoint of umbral calculus and give new identities for them, associated with special polynomials which are derived from umbral calculus.
Bibliography: 12 titles.

Keywords: Korobov polynomials of the first kind, umbral calculus.

Funding Agency Grant Number
Russian Science Foundation 14-11-00022
The research of D. V. Dolgy was funded by a grant of the Russian Science Foundation (project no. 14-11-00022) at Far-Eastern Federal University. D. V. Dolgy, D. S. Kim and T. Kim made equal contributions to this research.

Author to whom correspondence should be addressed


Full text: PDF file (465 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:1, 60–74

Bibliographic databases:

UDC: 511.217
MSC: 05A19, 05A10, 11B75, 11B83
Received: 14.11.2014 and 16.12.2015

Citation: D. V. Dolgy, D. S. Kim, T. Kim, “Korobov polynomials of the first kind”, Mat. Sb., 208:1 (2017), 65–79; Sb. Math., 208:1 (2017), 60–74

Citation in format AMSBIB
\by D.~V.~Dolgy, D.~S.~Kim, T.~Kim
\paper Korobov polynomials of the first kind
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 1
\pages 65--79
\jour Sb. Math.
\yr 2017
\vol 208
\issue 1
\pages 60--74

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Kim, D. S. Kim, “Some identities of degenerate Daehee numbers arising from certain differential equations”, J. Nonlinear Sci. Appl., 10:2 (2017), 744–751  crossref  mathscinet  zmath  isi
    2. T. Kim, D. S. Kim, “Degenerate Laplace transform and degenerate gamma function”, Russ. J. Math. Phys., 24:2 (2017), 241–248  crossref  mathscinet  zmath  isi  scopus
    3. D. Kim, H. O. Ayna, Y. Simsek, A. Yardimci, “New families of special numbers and polynomials arising from applications of $p$-adic $q$-integrals”, Adv. Difference Equ., 2017, 207, 11 pp.  crossref  mathscinet  isi  scopus
    4. A. Yardimci, Y. Simsek, “Identities for Korobov-type polynomials arising from functional equations and $p$-adic integrals”, J. Nonlinear Sci. Appl., 10:5 (2017), 2767–2777  crossref  mathscinet  zmath  isi
    5. J. G. Lee, J. Kwon, G.-W. Jang, L.-Ch. Jang, “Some identities of $\lambda$-Daehee polynomials”, J. Nonlinear Sci. Appl., 10:8 (2017), 4137–4142  crossref  mathscinet  zmath  isi
    6. B. M. Kim, J. G. Lee, L.-Ch. Jang, S. Choi, “On the Korobov and Changhee mixed-type polynomials and numbers”, J. Math. Comput. Sci. JMCS, 17:3 (2017), 400–407  crossref  zmath  isi
    7. T. Kim, D. S. Kim, L.-Ch. Jang, H.-I. Kwon, “Extended degenerate Stirling numbers of the second kind and extended degenerate Bell polynomials”, Util. Math., 106 (2018), 11–21  mathscinet  zmath  isi
    8. M. S. Bespalov, “Diskretnye periodicheskie funktsii Bernulli”, PDM, 2019, no. 43, 16–36  mathnet  crossref
    9. I. Kucukoglu, “Derivative formulas related to unification of generating functions for Sheffer type sequences”, International Conference on Numerical Analysis and Applied Mathematics (ICNAAM-2018), AIP Conf. Proc., 2116, no. 1, 2019, 100016  crossref  isi  scopus
    10. A. Yardimci, “A note on Korobov type polynomials associated with molecular dynamic model”, International Conference on Numerical Analysis and Applied Mathematics (ICNAAM-2018), AIP Conf. Proc., 2116, no. 1, 2019, 100004  crossref  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:388
    Full text:28
    First page:41

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020